# SDR 2005UALA01153

- Difficulty date: October 16, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 38,078 hours, 28,308 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT & RT EMERGENCY EXIT LIGHTS INOP NEAR INBOARD FLAPS.   CHARGED BATTERY.  THIS ITEM IS NOT A SAFETY SIGNIFICANT ITEM.  PER AOP 06-01-02 PARA 3.4.2, THIS ITEM IS NOT REPORTABLE AS AN SDR.
